MathSciNet Relay Station
MathSciNet bibliographic data
MR506612 (80c:60090) 60J50
Silverstein, Martin L. Application of the sector condition to the classification of sub-Markovian semigroups. Trans. Amer. Math. Soc. 244 (1978), 103–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement